# SDR EIA990241

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Disbonded
- Location: Vert Stab
- Part time: 93,105 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C/D CHECK, VERTICAL STABILIZER T/E CAVITY ACCESS PANEL 324FL FOUND DISBONDED.  ACCOMPLISHED A TIME LIMITED REPAIR PER RS-R-55-10-34113.  (M)
